# SDR 9512155529

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N529US
- Make and model: Boeing 757251
- Aircraft serial: 23844
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 3508806
- Condition: Failed
- Location: Lt Engine
- Part time: 22,809 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, THE LT HYD ENG PUMP AND LT ENG HYD OVERHEAT MESSAGES DISPLAYED AND THE PRESSURE LIGHT AND OVERHEAT LIGHT ILLUMINATED.  AFTER 30 SECONDS THE OVERHEAT LIGHT WENT OUT, HYDRAULIC PRESSURE AND QUANTITY WERE NORMAL.  THE ENGINE PUMP SWITCH WAS TURNED OFF.  AFTER TEN MINUTES THE HYDRAULIC QUANTITY DECREASED AND THE LT HYD SYS PRESS MESSAGE AND LIGHT CAME ON.  HYDRAULIC PRESSURE REMAINED NORMAL.  WHEN FLAPS 1 DEGREE WAS SELECTED ON APPROACH, POWER XFER UNIT MESSAGE APPEARED AND THE LT HYDRAULIC PRESSURE WENT TO ZERO.  ALTERNATE FLAP AND GEAR EXTENSION PROCEDURES WERE USED.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED THE LEFT ENGINE HYDRAULIC PUMP AND SYSTEM FILTERS.  SYSTEM CHECK WAS NORMAL.
